Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jun 5, 2014, 3:24 PM CDT for Lauderdale County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2014, 3:24 PM CDT (20:24 UTC)
- Expired
- Jun 5, 2014, 4:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 128 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:27 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:47 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 5, 2:47 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 247 PM CDT THU JUN 5 2014 .DISCUSSION... AFTER A STORMY START TO THE DAY TODAY, A LULL IN ACTIVITY IS ONGOING AT THE MOMENT ACROSS THE HUN CWFA. THE MCS THAT ROLLED ACROSS THE AREA THIS MORNING HAS SINCE DISSIPATED TO OUR SOUTH/EAST, BUT ANOTHER MCS IS APPROACHING FROM THE NW AS OF THIS WRITING. NW FLOW ALOFT IS THANKS TO A RIDGE OF HIGH PRESSURE OVER CENTRAL/SRN TX, WITH A DEPARTING UPPER LOW NE OF THE GREAT LAKES CREATING A PINWHEEL EFFECT ALOFT, DRIVING THESE FEATURES TOWARD THE TN VALLEY AS THEY DEVELOP UPSTREAM OVER THE CENTRAL PLAINS. THE SFC MAP THIS AFTERNOON SHOWS HIGH PRESSURE ANCHORED OVER NRN FL, WHICH IS TRANSLATING TO W/SW FLOW ACROSS THE REGION, WITH GUSTS OF 15-20KTS REPORTED ON REGIONAL METARS. A STATIONARY BOUNDARY IS DRAPED WEST TO EAST EXTENDING FROM NRN AR EASTWARD THROUGH TN AND INTO THE VIRGINIAS. THE FORECAST FOR LATER THIS AFTN/EVENING AND INTO TONIGHT WILL REVOLVE AROUND THE CURRENT MCS HEADED TOWARD THE AREA, AND THE NEXT MCS YET TO DEVELOP IN THE WAKE OF THE CURRENT ONE. SB CAPES ~2500 J/KG WILL YIELD MORE THAN ENOUGH ENERGY TO SUSTAIN THESE STORMS THIS EVENING, CAPABLE OF DAMAGING WINDS ~60-70MPH AND PERHAPS SOME HAIL. AMPLE CAPE IS PRESENT IN THE -10C TO -30C REGION ALOFT, SO AM NOT DISCOUNTING THIS THREAT JUST YET. GUSTY TO DAMAGING WINDS WILL BE THE PRIMARY THREAT, BY FAR, AS WE'VE SEEN REPORTED UPSTREAM OVER ERN AR/WRN TN. TORRENTIAL RAINFALL WILL BE THE SECONDARY THREAT, WITH AT LEAST 1-2" POSSIBLE (PWATS ~1.7-1.8"). THIS WILL EXACERBATE THE FLOODING ISSUES THAT CREPT UP THIS MORNING WITH THE FIRST MCS (MAINLY OVER NE LIMESTONE/NW MADISON COUNTY). 4-5" OF RAIN FELL OVER SOME OF THESE LOCATIONS, SO ANY ADDITIONAL RAIN THAT FALLS WILL IMMEDIATELY CONVERT TO RUNOFF IN THESE AREAS. A SEVERE TSTORM WATCH IS IN EFFECT UNTIL 9PM THIS EVENING FOR THE ENTIRE HUN CWFA. NAM/WRFNMM SHOW THE SECOND MCS DEVELOPING LATER THIS EVENING/ OVERNIGHT OVER NE/KS AND MARCHING E/SE TOWARD THE AREA, LIKELY ARRIVING AROUND 12Z (LIKE THE ONE THIS MORNING DID). AS SUCH, POPS WERE INCREASED TO ACCOUNT FOR THE FIRST ONE LINGERING INTO LATE TONIGHT/THE SECOND ARRIVING CLOSER TO 12Z. POPS WERE ALSO INCREASED FOR TOMORROW AS THE NEXT MCS TRAVERSES THE AREA. TEMPERATURES FRIDAY WERE ADJUSTED DOWNWARD WITH REDUCED INSOLATION/INCREASED CLOUD COVER (CONCURRENT WITH THE WEAK BOUNDARY CURRENTLY TO THE NORTH SAGGING SOUTHWARD ACROSS THE AREA TOMORROW). THIS SHOULD HELP TO SPARK ADDITIONAL SHOWERS/STORMS THROUGH THE DAY FRIDAY BEFORE THE UPPER HIGH OVER TX BREAKS DOWN AND REMOVES THE "MCS PARADE" FROM THE FORECAST. FOR THE WEEKEND AND INTO EARLY NEXT WEEK, SEVERAL DISTURBANCES WILL TRAVERSE THE AREA, WITH CHANCES FOR SHOWERS/STORMS EACH DAY THROUGH MUCH OF THE EXTENDED PORTION OF THE FORECAST. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS TIME, GIVEN THE VERY UNSTABLE AIRMASS IN PLACE AND THE BOUNDARY LURKING IN THE AREA. BOTH THE GFS/ECMWF SHOW A SLIGHTLY DIFFERENT SOLUTION FOR MUCH OF NEXT WEEK. BOTH MODELS SHOW A DISTURBANCE CLIPPING THE REGION LATE IN THE WEEKEND, BUT DEVELOPING A STRONGER UPPER LOW FROM THE CENTRAL PLAINS BY TUE/WED. THE GFS IS MORE NE WITH THIS FEATURE (OVER THE OH VALLEY REGION) WHEREAS THE ECMWF SHOWS THIS FEATURE CLOSER TO THE TN VALLEY (OVER THE MID-MS RIVER VALLEY). EITHER WAY, AN UNSETTLED WEATHER PATTERN WILL CONTINUE, WITH CHANCES FOR SHOWERS/STORMS EACH DAY. AFTN HIGHS WILL HOVER BETWEEN 85-90F AND MORNING LOWS WITHIN A FEW DEGREES OF 70F THROUGH THURSDAY. 12 && .AVIATION... /ISSUED 1237 PM CDT THU JUN 5 2014/ FOR 18Z TAFS... VFR WEATHER SHOULD CONTINUE FOR THE MAJORITY OF THIS PERIOD. THAT BEING SAID...IN AN UNSTABLE/STORMY NW FLOW...PERIODS OF SHRA/TSRA ARE LIKELY...MAINLY THIS AFTERNOON/EARLY PM. NEW ACTIVITY WAS FORMING OVER THE REGION AS OF TAF ISSUANCE. A T-STORM COMPLEX NOW EAST OF THE OZARKS COULD AFFECT THE AREA LATER IN THE DAY...WITH TEMPO CIG/VIS REDUCTIONS TO MVFR (AND POSSIBLY LOWER) AND ERRATIC WINDS IN THE HEAVIER CONVECTION. MOST OF THE CONVECTION SHOULD END LATER IN THE EVENING. LIGHT WINDS AND RESIDUAL MOISTURE COULD LEAD TO MVFR FOG/MIST BEFORE DAYBREAK FRI. RSB && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 71 86 69 89 / 70 80 30 30 SHOALS 71 87 68 90 / 70 80 30 30 VINEMONT 69 85 67 88 / 70 70 30 30 FAYETTEVILLE 69 84 67 87 / 70 80 30 30 ALBERTVILLE 68 84 66 88 / 70 70 30 30 FORT PAYNE 68 84 66 88 / 60 70 30 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 5, 12:59 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1259 PM CDT THU JUN 5 2014 ALZ001>010-016-TNZ076-096-097-061030- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1259 PM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... ANOTHER ROUND OF THUNDERSTORM ACTIVITY IS EXPECTED TO BEGIN IMPACTING NORTHWEST ALABAMA LATE THIS AFTERNOON BEFORE SPREADING EASTWARD ACROSS THE REGION DURING THE EVENING. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD. DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL TO THE SIZE OF QUARTERS WILL BE THE PRIMARY THREATS...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. RUNOFF FROM EXCESSIVE RAINS COULD LEAD TO A FEW INSTANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED TO IMPACT THE REGION THROUGH FRIDAY...BEFORE THE COVERAGE OF STORMS DIMINISHES FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT. AFTER THIS BRIEF PERIOD OF LOWER STORM CHANCES...AN ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN BEGINNING SUNDAY EVENING...WITH SEVERAL ADDITIONAL ROUNDS OF STORMS EXPECTED EARLY NEXT WEEK. STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD AS WELL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE FROM THIS EVENING INTO FRIDAY. RSB
In the hours before
Special weather statement, Jun 5, 10:15 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1015 AM CDT THU JUN 5 2014
ALZ005-006-TNZ096-051545-
MADISON AL-LIMESTONE AL-LINCOLN TN-
1015 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHEASTERN LIMESTONE AND SOUTHWESTERN LINCOLN UNTIL 1045 AM CDT...
AT 1014 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ARDMORE...OR 11 MILES SOUTHEAST OF PULASKI...MOVING SOUTHEAST AT 20
MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARDMORE...HARVEST...TAFT...TONEY...BLANCHE...ELKWOOD...HOLLAND GIN
AND CASH POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3509 8683 3498 8662 3482 8675 3499 8694
3499 8684
TIME...MOT...LOC 1514Z 309DEG 18KT 3505 8692
RSBSpecial weather statement, Jun 5, 10:47 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1047 AM CDT THU JUN 5 2014 ALZ005-006-051615- MADISON AL-LIMESTONE AL- 1047 AM CDT THU JUN 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND NORTHEASTERN LIMESTONE COUNTIES UNTIL 1115 AM CDT... AT 1043 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN ARDMORE AND TONEY...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAINFALL...PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTH AND WEST HUNTSVILLE... MADISON...MERIDIANVILLE...MOORES MILL... REDSTONE ARSENAL... ARDMORE...HARVEST...ALABAMA A AND M UNIVERSITY... UNIVERSITY OF ALABAMA IN HUNTSVILLE...AND TONEY. ALSO IMPACTED...HIGHWAY 53 BETWEEN HUNTSVILLE AND ARDMORE...AND HIGHWAY 72 WEST OF HUNTSVILLE. THE RAINFALL COULD CAUSE ANY ONGOING FLOODING IN THESE AREAS TO WORSEN. A FLASH FLOOD WARNING IS IN EFFECT FOR NORTHWESTERN MADISON AND NORTHEASTERN LIMESTONE COUNTIES UNTIL 2 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3483 8651 3467 8669 3499 8695 3499 8676 TIME...MOT...LOC 1543Z 318DEG 21KT 3491 8677 BCC
Special weather statement, Jun 5, 3:06 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
306 PM CDT THU JUN 5 2014
TNZ076-096-052045-
MOORE TN-LINCOLN TN-
306 PM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR MOORE AND CENTRAL LINCOLN UNTIL
345 PM CDT...
AT 306 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHWEST OF PETERSBURG...OR 12 MILES SOUTH OF LEWISBURG...MOVING
EAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LYNCHBURG...PETERSBURG...TIMS FORD LAKE...HOWELL...
KELSO...BOONSHILL...BELLEVILLE...HURDLOW AND MARBLE HILL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3524 8629 3522 8632 3522 8630 3515 8632
3515 8633 3513 8631 3509 8632 3516 8683
3526 8683 3525 8675 3531 8668 3533 8660
3536 8660 3536 8648 3533 8646 3532 8642
3535 8641 3536 8628
TIME...MOT...LOC 2006Z 273DEG 25KT 3526 8680
12Special weather statement, Jun 5, 3:13 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
313 PM CDT THU JUN 5 2014
ALZ001-052100-
LAUDERDALE AL-
313 PM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE
COUNTY UNTIL 400 PM CDT...
AT 311 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WALNUT GROVE...OR NEAR J P COLEMAN STATE PARK...MOVING EAST AT 30
MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM AS IT MOVES EASTWARD ALONG THE ALABAMA AND TENNESSEE
STATE LINE.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...ST. FLORIAN...UNDERWOOD-PETERSVILLE...WATERLOO...WRIGHT...
CLOVERDALE...THREET AND ZIP CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3501 8816 3500 8758 3484 8759 3488 8798
3491 8804 3491 8805 3490 8807 3489 8811
3491 8814 3494 8817
TIME...MOT...LOC 2011Z 273DEG 25KT 3500 8808
12Special weather statement, Jun 5, 3:17 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 317 PM CDT THU JUN 5 2014 ALZ006-009-052045- MADISON AL-JACKSON AL- 317 PM CDT THU JUN 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MADISON AND SOUTHWESTERN JACKSON UNTIL 345 PM CDT... AT 317 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GURLEY...OR 11 MILES SOUTHEAST OF MOORES MILL...MOVING EAST AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCOTTSBORO...SKYLINE...GURLEY...WOODVILLE...PLEASANT GROVES...PAINT ROCK...HOLLYTREE...LIM ROCK...LARKINSVILLE AND GARTH. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3466 8645 3478 8645 3484 8599 3457 8601 TIME...MOT...LOC 2017Z 273DEG 25KT 3472 8638 12
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:49 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 26 min |
| Jun 5, 6:13 AM CDT | Special Weather Statement | HUN | Madison | 32 min |
| Jun 5, 7:00 AM CDT | Special Weather Statement | HUN | Jackson | 30 min |
| Jun 5, 7:34 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 26 min |
| Jun 5, 7:59 AM CDT | Special Weather Statement | HUN | Madison, Morgan | 31 min |
| Jun 5, 8:01 AM CDT | Flash Flood Warning | HUN | Limestone, Madison | 6 hr |
| Jun 5, 8:30 AM CDT | Special Weather Statement | HUN | Marshall | 30 min |
| Jun 5, 8:57 AM CDT | Special Weather Statement | HUN | Marshall | 33 min |
| Jun 5, 10:15 AM CDT | Special Weather Statement | HUN | Limestone | 30 min |
| Jun 5, 10:47 AM CDT | Special Weather Statement | HUN | Madison | 28 min |
| Jun 5, 3:13 PM CDT | Special Weather Statement | HUN | Lauderdale | 47 min |
| Jun 5, 3:17 PM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 36 min |
| Jun 5, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 33 min |
| Jun 5, 4:04 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 26 min |
| Jun 5, 4:11 PM CDT | Special Weather Statement | HUN | DeKalb | 49 min |
| Jun 5, 4:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 35 min |
| Jun 5, 4:28 PM CDT | Special Weather Statement | HUN | DeKalb | 32 min |
| Jun 5, 4:39 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 9 min |
| Jun 5, 4:42 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 33 min |
| Jun 5, 5:00 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Jackson, Madison, Marshall, Morgan | 30 min |
| Jun 5, 5:27 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, DeKalb, Jackson, Madison, Marshall | 33 min |
| Jun 5, 5:46 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 29 min |
| Jun 5, 1:52 AM CDT | Special Weather Statement | HUN | Lincoln, Moore | 38 min |
| Jun 5, 2:02 AM CDT | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 28 min |
| Jun 5, 2:29 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 21 min |
| Jun 5, 2:57 AM CDT | Special Weather Statement | HUN | Franklin | 33 min |
| Jun 5, 4:47 AM CDT | Severe Thunderstorm Warning | HUN | Lincoln | 28 min |
| Jun 5, 5:20 AM CDT | Special Weather Statement | HUN | Lincoln | 25 min |
| Jun 5, 7:13 AM CDT | Special Weather Statement | HUN | Giles | 32 min |
| Jun 5, 3:06 PM CDT | Special Weather Statement | HUN | Lincoln, Moore | 39 min |
| Jun 5, 3:48 PM CDT | Special Weather Statement | HUN | Lincoln | 27 min |
| Jun 5, 4:37 PM CDT | Special Weather Statement | HUN | Lincoln | 23 min |
| Jun 5, 4:56 PM CDT | Special Weather Statement | HUN | Franklin, Lincoln | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.